# SDR MALA954317

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3022 - IN CRUISE FLIGHT TO CWA, THE 'SMOKE' LIGHT ILLUMINATED.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES.  THE CREW DIDN'T NOTE ANY EVIDENCE OF SMOKE OR FIRE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE SMOKE DETECTOR CONTROL AMPLIFIER WAS REPLACED.  SYSTEM OPERATED SATISFACTORILY.  (Z)
